金继承导师主页
基本信息
姓名: 金继承
职称: 教授
单位电话: 0731-22183868
电子信箱: jcjin2008@sina.com
办公室: 办公室
个人主页:
个人简介

金继承,男,汉族,1963年9月生,湖南汨罗人,九三学社社员,教授,博士,博士生导师,湖南工业大学副校长。1983年本科毕业于湘潭大学数学系,获学士学位;1986年硕士研究生毕业于湘潭大学数学系,获硕士学位;2004年博士研究生毕业于香港浸会大学数学系,获博士学位。主要研究偏微分方程数值解法,包括“有限元高精度理论及算法”、“具有奇异解的偏微分方程的数值解法”、“无界域上偏微分方程的数值解法”、“多尺度有限元方法及其快速算法”、“快速数值计算算法及软件”等。先后主持国家和省自然科学基金项目6项,在《Mathematics of Computation》等国内外学术刊物上发表论文30余篇;获高等教育国家级教学成果奖二等奖1项、湖南省高等教育教学成果奖一等奖1项;是湖南省普通高校本科专业建设与评估专家委员会主任委员。

科研成果

近年主要论文

(1)Ning Dong , Jicheng Jin and Bo Yu,  Convergence Rates of a Class of Predictor-Corrector Iterations for the Nonsymmetric Algebraic Riccati Equation Arising in Transport Theory,  Advances in Applied Mathematics and Mechanics, 9(4) (2017), 944-963. ( SCI )

(2)Jicheng Jin, Ning Wei and Hongmei Zhang, A two-grid finite-element method for the nonlinear Schr?dinger equation,  Journal of Computational Mathematics, 33(2) (2015),146-157. ( SCI )

(3)Hongmei Zhang , Jicheng Jin and Jianyun Wang, Two-Grid Finite-Element Method for the Two-Dimensional Time-Dependent Schrodinger Equation, Advances in Applied Mathematics and Mechanics, 5(5) (2013), 180-193. ( SCI )

(4)Jicheng Jin and Xiaonan Wu, Convergence of a finite element scheme for the two-dimensional time-dependent Schrodinger equation 

in a long strip, Journal of Computational and Applied Mathematics, 234(2010), 777-793. ( SCI )

(5) Jicheng Jin and Xiaonan Wu, Analysis of finite element method for one-dimensional  time-dependent Schr?dinger equation on unbounded domain, Journal of Computational and Applied Mathematics, 220(2008), 240-256. ( SCI )

(6)Jicheng Jin, Shi Shu, and Jinchao Xu, A two-grid discretization method for decoupling  system  of  partial differential equations,  Mathematics of Computation, 75(2006),1617-1626. ( SCI )

(7)Houde Han, Jicheng Jin, and Xiaonan Wu, A finite difference method for one-dimensional time-dependent Schr?dinger equation on unbounded domain, Computers & Mathematics with Applications, 50(2005),1345-1362. ( SCI )

(8)Xiaonan Wu and Jicheng Jin,  A finite element method for Stokes equation using discrete singularity expansion, Computer Methods in Applied Mechanics and Engineering, 194 (2005),83-102. ( SCI )

(9)Jicheng Jin and Xiaonan Wu, The singular finite element method for some elliptic boundary value problem with interface, Journal of Computational and Applied Mathematics,  170 (2004),197-216. ( SCI )

(10)Jicheng Jin, Finite Element Methods for Some Elliptic Problems with Singularity and Problems on Unbounded Domains, Ph.D. Thesis, Hong Kong Baptist University, 2004.10.